Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 687343, 12 pages
http://dx.doi.org/10.5402/2011/687343
Research Article

Interval Estimation for Extreme Value Parameter with Censored Data

1Department of Mathematics, Millikin University, Decatur, IL 62522, USA
2Department of Mathematics, Illinois Wesleyan University, Bloomington, IL 61702, USA

Received 4 April 2011; Accepted 30 April 2011

Academic Editors: D. Kuhl and H. a. Larrondo

Copyright © 2011 Eun-Joo Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eun-Joo Lee, Dane Walker, David Elliott, Katlyn Mathy, and Seung-Hwan Lee, “Interval Estimation for Extreme Value Parameter with Censored Data,” ISRN Applied Mathematics, vol. 2011, Article ID 687343, 12 pages, 2011. https://doi.org/10.5402/2011/687343.